Post TT 18/06/13 I have Graves Disease , TED, high blood pressure, gallstones, pains in lower right side, hiatus hernia, GORD

My doctor and refuses to read papers I have printed out for him, I take levothyroxin 100

Ramipril 50, amlopidine 50, hydro tears,Adcal calcium and vit D, for my thinning bones,

I was on Lansoprazole for my GORD for over 5 years but having read about the possibly of PA I have come off that and now have Gavison which very surprisingly I find I hardly need at all!!!!!! I am still very ill, pains come and go everywhere, fainting spells, night cramps, dizziness, brain fog, memory loss, rages, husband has left me home and totally alone, with no one to turn to, I went to see another doctor in my practice, and she says they have discussed my case and can do nothing else for me and to wait for my referral back to my useless Endo who seems to know nothing about Graves' disease, neither does my Doctor and he won't even read the info I have printed out for him to read.....he has refused to give me any more meds and his blood test are insufficient, I can't sleep, eat, or function properly at all....I am desperate..

Taken 05/07/13

Serum vitamin B12 level (XE2pf). 373 NGO/L. (110-914.0).

I believe my level should be at least 500 for my T4 meds to work properly

I pointed this out to my Dr with a printout I had prepared he refuse to read it, and so my levels were fine....

Taken. 09/08/13

Thyroid function test (x77Wg). BLANK

Serum TSH level (XaELV). 1.01 miu/L. (0.34-5.6)

Thyroid per oxidase antibody level (XaDvU). BLANK

TPO. Above range. 146 iu/ml. (0.0-10.0). Above high reference limit

My Dr knows my antibodies are raging but just tells to be patient and that it will take around a year for me the feel better again!!!!!!!!!!!!

He has taken my Liver Bone Profile as well I will post those result for you if needed.

Thank you for for time xxxx

Last edited by

2 Replies

  • 13 minutes agojohnbarriesmith

    What is TT is it ,Thyroid Ectomy , Graves is over active thyroid . If like me you have serious Autoimmune problems , you will find NHS is useless , Levothyroxine works for very few of us , the porcine thyroid is the answer will relieve the pain and fatigue . I was given Felodopine for blood pressure and straight away started with reflux , was given Emeprozole which caused more side effects so stopped taking both . Had been sent for camera to check stomach and small intestine , was asked why I needed this , Aneathetist said all lodopine blood pressure medication was known to cause reflux( Hiatus hernia) . I got the all clear but evidence of P/A scaring . Vit D makes me ill , if you are worried about bone density google Vit K2 , I have been taking it for 4yrs , are you taking Statins , I have tried them all , they all cause Agonising Bruising cramps

  • I've had acrid reflux most of my life, tonsils out at in 1959 at 7, appendix out in 1976, several ops for massive cysts on ovaries, they were totally removed in Dec 2007, had anxiety and depression most of my life, 3 husbands, not at the same time, he he, all flown the nest, 1 wonderful son ,the only person who cares about me, diagnosed with Graves' disease and thyroid eyes disease in 2011 and I've been really poorly since, because on anti-thyroid drugs my blood tests were unstable they talked me into taking my thyroid gland out, so now on levo t4 only, my b12 reading was 373 range 100-900 and my Dr said that was fine... Oh no it isn't,, with no thyroid it should be a least 500 but really should be top of the range for my T4 drugs to work at all ,or so I've read on the PA sie,but my Dr dissed this and I had to buy my own B12 and lo and behold I feel tons better, the so called NHD is complete rubbish and keep thyroid sufferers ill for the sake of money, but in the end they are giving out other meds for other illness cause by poor thyroid health so it is really costing them much more, in ill health, and sufferers claiming benefits because they are to ill to work!!!!!! It's a good job I'm retired and get my well earned state pension!!!

You may also like...